International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 4, Part A
Fourth-order Steffensen type methods for nonlinear equationsAuthor(s):
In this paper, we introduce a new one-parameter family of fourth-order derivative-free iterative methods for solving nonlinear equations. The proposed family is based on central difference technique to approximate the derivative of a given function. Convergence theorem is also established to show its fourth-order convergence. Several numerical examples are included to demonstrate the efficiency of the proposed method and the results obtained are compared existing methods.Pages: 11-15 | Views: 678 | Downloads: 17Download Full Article: Click Here
How to cite this article:
Baljodh Singh. Fourth-order Steffensen type methods for nonlinear equations. Int J Stat Appl Math 2017;2(4):11-15.